# SDR CALA2013101692115

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 81,001 hours, 23,479 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR CRACKED.  BULLNOSE OF LE OF WING, LT HAND SIDE ABOUT 5 FT FROM ENG PYLON UNDER NR 5 SLAT.  REPAIRED DAMAGED PANEL IAW AMM 57-40-99 & SRM 57-41-01.
